# SDR 4VAA20230719006

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N687PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 26,723 hours, 26,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M83536100246
- Part serial: NSN
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT CIRCUIT BREAKER NUMBER 9 WAS FOUND BE TRIPPED. MAINTENANCE REPLACED EMERGENCY LIGHT SWITCH ASSEMBLY. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED AT THAT TIME. BEFORE THE AIRCRAFT FLEW, MAINTENANCE FOUND THE CIRCUIT BREAKER TO BE TRIPPED AGAIN. MAINTENANCE REPLACED RELAY 75LN. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
